Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Lagrangian fibrations on Hilbert schemes of points on K3 surfaces


Author: Justin Sawon
Journal: J. Algebraic Geom. 16 (2007), 477-497
DOI: https://doi.org/10.1090/S1056-3911-06-00453-X
Published electronically: December 6, 2006
MathSciNet review: 2306277
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ \mathrm{Hilb}^gS$ be the Hilbert scheme of $ g$ points on a K3 surface $ S$. Suppose that $ \mathrm{Pic}S\cong\mathbb{Z}C$ where $ C$ is a smooth curve with $ C^2=2(g-1)n^2$. We prove that $ \mathrm{Hilb}^gS$ is a Lagrangian fibration.


References [Enhancements On Off] (What's this?)

  • 1. A. Beauville, Variétés Kählériennes dont la première classe de Chern est nulle, Jour. Diff. Geom. 18 (1983), 755-782. MR 0730926 (86c:32030)
  • 2. A. Beauville, Counting rational curves on K3 surfaces, Duke Math. J. 97 (1999), no. 1, 99-108. MR 1682284 (2000c:14073)
  • 3. A. Caldararu, Derived categories of twisted sheaves on Calabi-Yau manifolds, Cornelly, Ph.D. thesis, May 2000 (available from www.math.upenn.edu/$ \sim$andreic/).
  • 4. C. D'Souza, Compactification of generalised Jacobians, Proc. Indian Acad. Sci. A88 (1979), 419-457. MR 0569548 (81h:14004)
  • 5. R. Friedman, Algebraic surfaces and holomorphic vector bundles, Universitext, Springer-Verlag, New York, 1998. MR 1600388 (99c:14056)
  • 6. B. Fu, Abelian fibrations on $ S^{[n]}$. C. R. Math. Acad. Sci. Paris 337 (2003), no. 9, 593-596. MR 2017732 (2004k:14016)
  • 7. P. Griffiths and J. Harris, Principles of algebraic geometry, Pure and Applied Mathematics, Wiley, New York, 1978. MR 0507725 (80b:14001)
  • 8. M. Gross, D. Huybrechts, and D. Joyce, Calabi-Yau manifolds and related geometries, Springer Universitext, 2003. MR 1963559 (2004c:14075)
  • 9. M. Gulbrandsen, Lagrangian fibrations on generalized Kummer varieties, preprint math.AG/0510145.
  • 10. B. Hassett and Y. Tschinkel, Abelian fibrations and rational points on symmetric products. Internat. J. Math. 11 (2000), no. 9, 1163-1176. MR 1809306 (2002a:14010)
  • 11. D. Huybrechts and M. Lehn, The geometry of moduli spaces of sheaves. Aspects of Mathematics, E31, Vieweg, 1997. MR 1450870 (98g:14012)
  • 12. D. Huybrechts and P. Stellari, Equivalences of twisted K3 surfaces, Math. Ann. 332 (2005), no. 4, 901-936. MR 2179782
  • 13. A. Iliev and K. Ranestad, The abelian fibration on the Hilbert cube of a K3 surface of genus 9, preprint math.AG/0507016.
  • 14. R. Lazarsfeld, Brill-Noether-Petri without degenerations, J. Diff. Geom. 23 (1986), no. 3, 299-307. MR 0852158 (88b:14019)
  • 15. M. Lieblich, Moduli of twisted sheaves, preprint math.AG/0411337.
  • 16. D. Markushevich, Completely integrable projective symplectic 4-dimensional varieties, Izvestiya: Mathematics 59 (1995), no. 1, 159-187. MR 1328559 (96h:14048)
  • 17. D. Markushevich, Lagrangian families of Jacobians of genus 2 curves, J. Math. Sci. 82 (1996), no. 1, 3268-3284. MR 1423641 (98b:14034)
  • 18. D. Markushevich, Rational Lagrangian fibrations on punctual Hilbert schemes of K3 surfaces, preprint math.AG/0509346.
  • 19. D. Matsushita, On fibre space structures of a projective irreducible symplectic manifold, Topology 38 (1999), No. 1, 79-83. Addendum, Topology 40 (2001), no. 2, 431-432. MR 1644091 (99f:14054); MR 1808227 (2002d:32031)
  • 20. D. Matsushita, Equidimensionality of Lagrangian fibrations on holomorphic symplectic manifolds, Math. Res. Lett. 7 (2000), no. 4, 389-391. MR 1783616 (2001f:32041)
  • 21. J-Y. Mérindol, Propriétés élémentaires des surfaces K3, Geometry of K3 surfaces: moduli and periods, Astérisque 126, (1985), 45-57. MR 0785222
  • 22. S. Mukai, Symplectic structure of the moduli space of simple sheaves on an abelian or K3 surface, Invent. Math. 77 (1984), 101-116. MR 0751133 (85j:14016)
  • 23. S. Mukai, On the moduli space of bundles on K3 surfaces. I, in Vector Bundles on Algebraic Varieties, M. F. Atiyah et al., Oxford University Press (1987), 341-413. MR 0893604 (88i:14036)
  • 24. S. Mukai, Moduli of vector bundles on K3 surfaces and symplectic manifolds. Sugaku Expositions 1 (1988), no. 2, 139-174. MR 0922020 (89h:32057)
  • 25. K. O'Grady, The weight-two Hodge structure of moduli spaces of sheaves on a K3 surface, J. Algebraic Geom. 6 (1997), no. 4, 599-644. MR 1487228 (2000a:14052)
  • 26. D. Orlov, Equivalences of derived categories and K3 surfaces, Algebraic geometry, 7., J. Math. Sci. 84 (1997), no. 5, 1361-1381. MR 1465519 (99a:14054)
  • 27. J. Sawon, Abelian fibred holomorphic symplectic manifolds, Turkish Jour. Math. 27 (2003), no. 1, 197-230. MR 1975339 (2004g:32021)
  • 28. M. Teixidor i Bigas, Brill-Noether theory for stable vector bundles, Duke Math. J. 62 (1991), no. 2, 385-400. MR 1104529 (92e:14029)
  • 29. K. Yoshioka, Irreducibility of moduli spaces of vector bundles on K3 surfaces, preprint math.AG/9907001.
  • 30. K. Yoshioka, Moduli spaces of stable sheaves on abelian surfaces, Math. Ann. 321 (2001), no. 4, 817-884. MR 1872531 (2002k:14020)
  • 31. K. Yoshioka, Moduli spaces of twisted sheaves on a projective variety, preprint math.AG/0411538.


Additional Information

Justin Sawon
Affiliation: Department of Mathematics, SUNY at Stony Brook, Stony Brook, New York 11794-3651
Address at time of publication: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523-1874
Email: sawon@math.sunysb.edu; sawon@math.colostate.edu

DOI: https://doi.org/10.1090/S1056-3911-06-00453-X
Received by editor(s): September 10, 2005
Received by editor(s) in revised form: February 22, 2006
Published electronically: December 6, 2006
Additional Notes: The author is grateful for the hospitality of the Johannes-Gutenberg Universität, Mainz, where this article was written. The author is supported by NSF grant number 0305865.

American Mathematical Society